# SDR CA120903005

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT FELT SUDDEN HEAVY VIBRATIONS WITH A RISING ENGINE TEMPERATURE.  THE ENGINE WAS SHUTDOWN AND SECURED BEFORE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND SEIZED TURBINES.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIRS AT A SHOP YET TO BE NAMED.
